Canada
1-855-740-1185
info@grbiznet.com

Typical agenda – weekly meeting

Quebec / Laval / Laval 5

Print
Legend

P = President

VP = Vice President

ST = Secretary/Treasurer

H = Host

B = Board

SB = Sub-Board

GC = Group Coordinator

TR = Techno Representative

MR = Member Representative

A = All

M = Members

G = Guests

7:00 a.m.
15 min.

Preparation, Welcome

H Ask each guest for two business cards ( 1 for P + 1 for ST ) , give them the registration form;
H Check the room positioning (Board Members table in front of the group, U shape suggested);
P Close or put the phones on vibrate.
7:15 a.m.
30 min.

30 minutes of activation

A Order meals before the meeting;
A Complimentary business networking activity.
7:45 a.m.
5 min.

Introduction First speaker gets prepared

P Presentation of the committee in order VP - ST - H - SB - P;
P Presentation of the guests, mention them to complete the registration form at the end of the meeting;
P “A Word From Our President”; brief description of group and GR
P Circulate the business Card Box and explain the procedure, pass around table:
  • The cards are placed in alphabetical order (first letter of the name of the company);
  • Members and guests can pickup cards in the box;
  • Fill the box as required (suggestion: 30 cards per member). Only group members can insert their cards into the box;
  • A regional member may include a maximum of 5 cards at the end of the box;
  • Tell the guests that one of the advantages of being a member of this group is to have a chance to put their business cards in this box.
7:50 a.m.
10 min.

Coach’s Tip/Techno Tip

VP Introduce next week speaker followed by this weeks speaker: Name of speaker, the company's name , Tip (coach or techno) and the subject.
M or TR 1 minute introduction, 7 minutes for content and 2 minutes for questions and answers on the subject.
8:00 a.m.
5 min.

Announcements Second speaker gets prepared

ST Read the “News of the week” (available by email and on our website in the “News” section);
ST Report local news (if a member has some news, he must notify the ST prior to the meeting);
GC or ST Announce upcoming events for your group and the importance of keeping updated:
  • Be prepared for all types of events for your group;
  • Invite people to your various events;
  • Add your guests on your group page on the website in the “Visitors” section.
ST Inform members of the Group budget total (if you do not have a budget, be sure to consult members on ways to raise money for your group).
8:05 a.m.
10 min.

Trick of the Trade

VP Introduce next weeks speaker followed by this week speaker:
  • Name of speaker, the company's name and the subject.
M 1 minute for presentation, 7 minutes for content and 2 minutes for questions and answers on the subject.
  • All members of the group should try to give the presenter a referral this week to thank them for presentation.
8:15 a.m.
25 min.

Members Introduction: “The Minute of glory”

P + VP Introduction of the new group members:
  • New members will have one additional minute to talk about themselves;
  • During their introduction the VP will distribute one of their business card to all members;
P Personally thank the new members.
M In turn, each member now presents their “Minute of glory” as follows:
  1. Mention your name, company name and nature of business;
  2. Explain what you want, and what you are looking for to receive a referral;
  3. Mention your referrals obtained and given, your guests and / or who you would like to meet at the end of the meeting;
  4. Finish your "Minute of glory" with a catchy slogan (tagline) so that members will remember you during the week, mention your intentions about GR.
ST Record individual referrals for each member.
G In turn, each guest will now present their “Minute of glory” as follows:
  1. Mention your name, company name and nature of business;
  2. Explain what you want, what you are looking for to achieve a referral;
  3. Mention your referrals obtained and given, your guess and / or engage you to meet a person at the end of the meeting;
  4. Finish your "Minute of glory" with a catchy slogan (tagline) so that members will remember you during the week, time to mention your intention about joining GR.
ST Individually record referrals for each member, guest referrals must be added to “Other Referrals” section on the meeting form (Formstack).
8:40 a.m.
5 min.

Thank the guests;

P Thank all guests;
P Ask non-members to complete the registration form.
P Mention guests that someone on the Board can help them with the form and answer questions
8:45 a.m.
30 min.

30 minutes of action: signing contracts,
complimentary business networking activity

P Announce the start of 30 minutes of action and thank people for their presence;
B + SB Assist the non-members in completing registration form;
B + SB Send in (maximum 24 hours) the completed registration form by fax at 1.855.932.8321 or by email at info@grbiznet.com;
  • Do not forget to add the name of the person who assisted the guest to complete the form.
ST Complete the meeting form (Formstack) as soon as possible so that we can help support your group;
  • Maximum of 24 hours after the meeting is allocated for receiving the Formstack by GR.
  P.S.: Remember that all Board members and SB have access to all tools and the meeting formstack in the Members Login
9:15 a.m.

End of meeting

  GR is thanking you again, One World, One Network!
  If you have any problems submitting the registration form or with the Formstack please notify us as soon as possible at the following toll-free number: 1-855-740-1185 and we will be happy to assist you.

Return to Group’s Page